Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Problems with reading, looking at screens, writing. Mixing up letters. Unable to concentrate. Dyslexia?

Hi, im a freshman in highschool but lately i ve been having a lot of problems with reading, or looking at screens, and also writing. I cannot concentrate on what i m doing because I daydream or I get headaches after a while, so I have to read it over and it is hurting my grades. When I write i ve been mixing up letters so I have to erase and write again. I can t concentrate on pwoer points and it is getting hard to take notes because when I look it hurts my head after a few minutes, or I just zone out so I can t write them down. My teacher thinks I may have dyslexia , help?
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

The symptoms you have described as poor concentration, daydreaming, headaches and problem of reading one thing again and again. While writing you have problem of mixing letters and you have to erase and write again.
It may occur due to dyslexia but dyslexia is common in childhood and less common in high school.
It may occur because of mild form of depression. Mild form of depression may present with poor concentration, poor performance in studies.
It may be a sign of early stages of OCD. As you have problem of writing and erasing words, it may be a feature of OCD. But for definitive diagnosis detailed evaluation is needed.
I will advise you to please visit a good Psychiatrist for evaluation.

Dr. Seikhoo Bishnoi, MD
Answered: Sun, 31 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

General & Family Physician Dr. Sunil 's  Response
Thanks for your post.
dyslexia is a learning disability that can hinder a person's ability to read, write, spell, and sometimes speak. However, Eyesight problems can also present with difficulty in reading and writing also headache.
First you should check your vision, once it is ruled out then visit psychologist or other health professional for reviews to diagnose the disability.
Hope it helps.
Take care!
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor